Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleAn improved term ordering for the ideal of commuting matrices
Author(s) Freyja Hreinsdottir
TypeArticle in Journal
AbstractLet X and Y be generic n by n matrices of indeterminates x 1 , , x r , y 1 , , y r . Let S = k [ x 1 , , x r , y 1 , , y r ] where k is a field and r = n 2 . Let I ⊂ S be the ideal generated by the entries of the matrix X Y − Y X . We will show how an old result on a good term order for this ideal can be improved using elementary methods.
KeywordsCommuting matrices, Term ordering, Gröbner basis
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717106000356
LanguageEnglish
JournalJournal of Symbolic Computation
Volume41
Number9
Pages999 - 1003
Year2006
Edition0
Translation No
Refereed No
Webmaster